Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nick_04

Acnes coming back after accuntane

Recommended Posts

This is the post I never wanted to make, but I have no choice.

I finsihed accuntane in December, my skin looked alot better, I was kinda happy with it.

But this weekend i've had the biggest breakout so far post-tane. I have about 5/6 nodules over my forehead. And I am getting spots on the side of my neck aswell.

It might be because I've been lacking with my washing routine, but even then they've still been coming. So I guess I need to sort that out...and I've had a bad weekend..I got really drunk and didn't wash my face for over a day, maybe thats the cause?

I will not take medicine again..I don't think I could handle it again. So I better get me some good makeup.

Link to post
Share on other sites

same thing is happening to me. i finished last winter too, and my skin was perfect. i'm going to try mandelic acid because i've read alot of good stuff about it on here. i guess time will tell... good luck! and try not to stress out too much about it - stress can make zits worse!

Link to post
Share on other sites

hm.

you got scared easily? or have no scars?

if you dont have them, stick with some topical/wash/lotion regimen.

if you got scared easily or acne isnt under control, see your derm, explain your concerns, and go back to accutane.

my 3rd course now. really sucks -.-

Link to post
Share on other sites

same thing is happening to me (see my other post)

what are nodules?

I have this thing near my mouth that feels like 3 spots all joined together but it isn't doing anything.

What could that be??

Link to post
Share on other sites

I've been off my second course of Accutane for about a year and a half. By the end of the course my face was about flawless. It started coming back little by little and now I have a decent amount of ance back on my face. It really sucks. I'm out of college now so I don't even have insurance to go back to the derm.

Link to post
Share on other sites

these post make me terrified of coming off tane!! :(

i think everyday im gnna be paranoid my skin is gonna go down the shitter again, i'll be heartbroken i really will

Link to post
Share on other sites

i hate to put a even bigger damper on things but im on my 4th course of accutane now within months of finishing my last three my acne came back.if it happens again after this course my derm said he will consider long term low dose for me to maintain clear skin until i hopefully grow out of it.i say if ur acne starts coming back hit it again straight away with another course because going from clear skin back to acne is very depressing you only live once so be happy and do something that really works for your skin!

Link to post
Share on other sites

i've heard about the long term low dose thing, but the problem with that for females is the ipledge/birth defect issue. there is no way my MD would be able to prescribe that. not just that, but who knows what 2 courses of accutane are going to do in the long run. imagine what kind of damage long term use could do to your liver? i've been using 10% mandelic acid for 1.5 weeks and my skin is almost completely clear again. All of the little bumps and blackheads I had are clearing up, my skin is dry again and feels really soft and smooth like it did on accutane. it's much, much better than salycilic and bp. hopefully i'll continue to have these results. also mandelic acid is supposed to help with wrinkles which is definitely a plus at my age.

Link to post
Share on other sites

I am new here, but I'm gonna put my two sense in anyways... although you guys seem to know way more than I do!

I am now on my second course of accutane... I was off it for about 5.5 years. After my first treatment, I got the occasional break out. When I went back to the derm he put me on klaron and differin (no oral antibiotics) and it cleared up. Maybe just some topicals is all you need?

Link to post
Share on other sites
I am new here, but I'm gonna put my two sense in anyways... although you guys seem to know way more than I do!

I am now on my second course of accutane... I was off it for about 5.5 years. After my first treatment, I got the occasional break out. When I went back to the derm he put me on klaron and differin (no oral antibiotics) and it cleared up. Maybe just some topicals is all you need?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×